PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Well-posedness of fixed point problem for a hybrid pair of mappings

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to extend the notion of well-posedness of xed point problem for a mapping to a hybrid pair of mappings. Also, we prove a general common fixed point theorem for a pair of D-mappings for which the xed point problem is well posed.
Rocznik
Tom
Strony
5--15
Opis fizyczny
Bibliogr. 21 poz.
Twórcy
autor
  • Université Cadi Ayyad Faculté des Sciences-Semlalia Département de Mathématiques Av. Prince My Abdellah, BP. 2390 Marrakech, Maroc, akkouchimo@yahoo.fr
autor
  • Valeriu Popa Universitatea Vasile Alecsandri Bacău Str. Spiru Haret nr. 8 600114, Bacău, Romania, vpopa@ub.ro
Bibliografia
  • [1] Aamri M., El Moutawakil D., Some new common fixed point theorems under strict contractive conditions, Math. Anal. Appl., 270(2002), 181-188.
  • [2] Aliouche M., Popa V., Generalized fixed point theorems for occasionally weakly compatible hybrid mappings and applications, (submitted).
  • [3] Al-Thagafi M.A., Shahzad N., Generalized I-nonexpansive self maps and invariant approximations, Acta Math. Sinica, 24(5)(2008), 867-876.
  • [4] Bouhadjera H., Djoudi A., Common fixed point theorems for single valued and set valued maps whithout continuity, Anal. St. Univ. Ovidius, Constanta, 16(1)(2008), 49-58.
  • [5] De Blasi F.S., Myjak J., Sur la porosité des contractions sans point fixe, Comptes Rendus Academie Sciences Paris, 308(1989), 51-54.
  • [6] Djoudi A., Khemis R., Fixed point theorems for set and single valued maps whithout continuity, Demonstratio Math., 38(3)(2005), 739-751.
  • [7] Fisher B., Common fixed points of mappings and set valued mappings, Rostock Math. Kolloq, 18(1981), 69-77.
  • [8] Fisher B., Sessa S., Two common fixed point theorems for weakly commuting mappings, Period. Math. Hungarica, 20(3)(1989), 207-218.
  • [9] Jungck G., Compatible mappings and common fixed points, Internat. J.Math. Math. Sci., 9(1986), 771-779.
  • [10] Jungck G., Common fixed points for noncontinuous nonself mappings on nonnumeric spaces, Far East, J. Math. Sci., 4(2)(1996), 199-215.
  • [11] Jungck G., Rhoades B.E., Some fixed point theorems for set valued functions without continuity, Internat. J. Math. Math. Sci., 16(1993), 417-428.
  • [12] Jungck G., Rhoades B.E., Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math., 29(3)(1998) 227-238.
  • [13] Jungck G., Rhoades B.E., Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory, 7(2)(2006), 287-297.
  • [14] Lahiri B.K., Das P., Well-posednes and porosity of certain classes of operators, Demonstratio Math., 38(2005), 170-176.
  • [15] Pant R.P., Common fixed points of noncommuting mappings, J. Math. Anal. Appl., 188(1994), 436-440.
  • [16] Pant R.P., Common fixed points for four mappings, Bull. Calcutta Math. Soc., 9(1998), 281-286.
  • [17] Popa V., Fixed point theorems for implicit contractive mappings, Stud. Cerc. St. Ser. Mat. Univ. Bacău, 7(1997), 127-133.
  • [18] Popa V., Some _xed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math., 32(1999), 157-163.
  • [19] Popa V., Well-posedness of fixed point problem in orbitally complete metric spaces, Stud. Cerc. St. Ser. Mat. Univ. Bac_au, 16(2006), 209-214.
  • [20] Popa V., Well-posedness of fixed point problem in compact metric spaces, Bull. Univ. Petrol-Gase, Ploiesti, Sect. Math. Inform. Fiz., 60(l)(2008), 1-4.
  • [21] Reich S., Zaslavski A.J., Well-posednes of fixed point problems, Far East J. Math. Sci., Special volume 2001, Part III, 391-401.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-dc882049-8413-4bac-b077-92bb6fd721d7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.